number of downloads : ?
File
language
eng
Author
DRAGOMIR, S. S. Mathematics, College of Engineering & Science Victoria University
BUSE, C Department of Mathematics, Polytechnic University Timisoara, Piata Victoriei
Description
In this paper we obtain new re nements and reverse inequalities for the relative operator entropy S (AjB) of two positive invertible operators when B  A. Applications for the operator entropy  (C) in the case of positive contractions C are also given.
Journal Title
Memoirs of the Graduate School of Science and Engineering, Shimane University. Series B, Mathematics
Volume
52
Start Page
1
End Page
13
ISSN
1342-7121
Published Date
2019-03
Publisher
総合理工学部
Publisher Aalternative
The Interdisciplinary Graduate School of Science and Engineering
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Faculty of Science and Engineering